# SDR DALA2024040304045

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 143,312 hours, 21,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Bulged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 #5 SLAT UPPER SURFACE FOUND BULGE. CORRECTIVE ACTION: #5 SLAT UPPER SURFACE REPAIRED AS PER B767-300 SRM 51-70-10-2R-4 & SRM 51-70-10 (0275061)
